# SDR FDEA202009202268

- Difficulty date: September 20, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 68,445 hours, 25,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87251
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681 FRAME APPROX STR17R HAS CRACK INDICATION ALL WORK ACCOMPLISHED IAW FEDEX EA F-5310-T0356589 P1 FUSELAGE - EXISTING FLOOR   BEAM REPAIR AT STA 1681, RBL44 TO RBL50 (EO F-5310-E0329555)
